# SDR ASAA2016042016616

- Difficulty date: April 20, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 73,107 hours, 42,063 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C337532
- Condition: Cracked
- Location: Bs 294-280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CRACKED AT THE R1 DOOR LOWER HINGE CUTOUT NDT HAS VERIFIED.  ACFT GROUNDED.  REPAIRED FUSELAGE SKIN IAW 53-10-01-2R-15. THIS IS A CAT B REPAIR WITH AN INSPECTION THRESHOLD OF 60000 TOTAL FLT CYCLES OR 3,000 FLT CYCLES FROM INSTALLATION OF REPAIR.  TOTAL FLT CYCLES AND HRS AT TIME OF REPAIR 42,063 CYCLES 73,106: 32 HRS, FOR INTERVAL AND METHOD, REF D6-38669.
